Alert archive / Louisiana / River Flood Warnings in 2016

River Flood Warning 50, NWS Lake Charles, LA

March 31, 2016Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Mar 31, 2016, 1:47 AM CDT for Calcasieu Parish, Louisiana. It was in force for 29 hr.

The area

The outline as issued.

The facts

Issued
Mar 31, 2016, 1:47 AM CDT (06:47 UTC)
Expired
Apr 1, 2016, 7:00 AM CDT
In force
29 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

County Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 17 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Calcasieu River at Saltwater Barrier (LCHL1).

Action stage
4 ft
Minor stage
4 ft
Moderate stage
6 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

727 
WGUS44 KLCH 310647
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
147 AM CDT THU MAR 31 2016

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Louisiana...

  Calcasieu River Near Salt Water Barrier 

LAC019-312047-
/O.NEW.KLCH.FL.W.0050.160331T0647Z-160401T1200Z/
/LCHL1.1.ER.160331T0200Z.160331T0500Z.160401T0000Z.NO/
147 AM CDT THU MAR 31 2016

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Calcasieu River Near Salt Water Barrier.
* until Friday morning...or until the warning is cancelled.
* At 12:00 AM Thursday the stage was 4.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At stages near 5.0 feet...River Road in North Lake 
  Charles and Mims Road in Westlake are flooded. Extensive marshland 
  flooding will occur.
* Impact...At stages near 4.5 feet...Water covers portions of River 
  Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding 
  occurs. Flooding also begins on River Road in north Lake Charles.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$
1 follow-up statement
581 
WGUS84 KLCH 311521
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1021 AM CDT THU MAR 31 2016

...The flood warning is cancelled for the following rivers in 
Louisiana...

  Calcasieu River Near Salt Water Barrier 

...The flood warning continues for the following rivers in 
Louisiana...Texas...

  Sabine River Near Bon Wier 

...The flood warning continues for the following rivers in 
Louisiana...Texas..
  Atchafalaya River At Morgan City 
  Sabine River Near Deweyville 
  Neches River Near Town Bluff 
  Neches River Near Evadale 

LAC099-101-010521-
/O.CON.KLCH.FL.W.0039.000000T0000Z-000000T0000Z/
/MCGL1.1.ER.160316T2030Z.160331T1100Z.000000T0000Z.NO/
1021 AM CDT THU MAR 31 2016

The Flood Warning continues for
  The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At  9:00 AM Thursday the stage was 6.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will fall to a stage of near 6.6 feet by Tuesday morning.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann 
  Street on the river side of the flood wall will flood as water 
  overtops the Rio Oil Company dock. Buildings on the river side of 
  the Berwick floodwall will flood. River traffic restrictions will 
  be strictly enforced.

&&
 
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
      2980 9110 2997 9124

$$

LAC011-115-TXC351-010520-
/O.EXT.KLCH.FL.W.0049.000000T0000Z-160401T1300Z/
/BWRT2.1.ER.160329T2240Z.160331T0530Z.160401T0100Z.NO/
1021 AM CDT THU MAR 31 2016

...Flood Warning extended until Friday morning...The Flood Warning 
continues for
  The Sabine River Near Bon Wier.
* until Friday morning...or until the warning is cancelled.
* At  9:15 AM Thursday the stage was 31.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At stages near 30.0 feet...Minor lowland flooding will 
  occur along the river between Merryville and Bon Wier. A few roads 
  in Southwest Vernon Parish have water over them.

&&
 
LAT...LON 3104 9361 3078 9366 3055 9379 3053 9366
      3082 9350 3104 9348

$$

LAC011-019-TXC351-361-010520-
/O.CON.KLCH.FL.W.0030.000000T0000Z-000000T0000Z/
/DWYT2.3.ER.000000T0000Z.160316T0015Z.000000T0000Z.NR/
1021 AM CDT THU MAR 31 2016

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  9:45 AM Thursday the stage was 24.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.9 feet by 
  early Sunday morning then begin falling.
* Impact...At stages near 25.0 feet...Lowest roads beside the river 
  flood around Deweyville and subject to being closed. In addition, 
  low-lying roads in Southwest Beauregard Parish are flooded 
  including Robert Clark Road. Flooding occurs on the south side of 
  Niblett Bluff Park with access roads to camp houses cut off around 
  the park. Access roads to the river in Northeastern Orange County 
  become flooded.

&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$

TXC241-457-010520-
/O.CON.KLCH.FL.W.0047.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.160324T2145Z.160329T1515Z.000000T0000Z.NO/
1021 AM CDT THU MAR 31 2016

The Flood Warning continues for
  The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 10:01 AM Thursday the stage was 68.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 68.0 feet.
* Forecast...The river will remain near 68.4 feet.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and 
  Brushy Lake begin to flood.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$

TXC199-241-010520-
/O.CON.KLCH.FL.W.0048.000000T0000Z-000000T0000Z/
/EVDT2.1.ER.160330T1400Z.160331T1500Z.000000T0000Z.NO/
1021 AM CDT THU MAR 31 2016

The Flood Warning continues for
  The Neches River Near Evadale.
* until further notice...or until the warning is cancelled.
* At 10:00 AM Thursday the stage was 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will remain near 17.0 feet.
* Impact...At stages near 17.0 feet...Minor flooding expected with 
  the boat ramps at Evadale possibly becoming inaccessible. Flooding 
  can be expected in the low-lying areas of the Lakeview community in
  Orange County.

&&
 
LAT...LON 3053 9414 3053 9402 3022 9406 3022 9416

$$

LAC019-311551-
/O.CAN.KLCH.FL.W.0050.000000T0000Z-160401T1200Z/
/LCHL1.1.ER.160331T0200Z.160331T0900Z.160331T1222Z.NO/
1021 AM CDT THU MAR 31 2016

The Flood Warning is cancelled for
  The Calcasieu River Near Salt Water Barrier.
* At  9:00 AM Thursday the stage was 3.4 feet.
* Fell below flood stage at  7:22 AM Thursday.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to 3.1 feet by tomorrow 
  morning.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Mar 31, 12:05 AM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Mar 31, 12:05 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1205 AM CDT THU MAR 31 2016

.DISCUSSION...
FOR THE 06Z TAF ISSUANCE.

&&

.AVIATION...
COOL FRONT STILL SLOWLY SINKING SOUTHEAST. THE FRONT WAS LOCATED
FROM NEAR GALVESTON TO JUST WEST OF ALEXANDRIA. LOW CLOUDS WERE
CLEARING AS THE FRONTAL BOUNDARY PASSES. ELSEWHERE...PEA SOUP WITH
LOW CLOUDS AND FOG IN THE RANGE OF MVFR TO IFR PREVAILED. MOST OF
THE NIGHT ALL AREAS EXCEPT FOR THE NORTHWEST AND WEST WILL LIKELY
STAY THE SOUP AS THE FRONTAL BOUNDARY MIGRATES SOUTHEASTWARD. SOME
OVERRUNING IS EXPECTED TO DEVELOP EARLY TOMORROW SO EXPECT SOME RAIN
AND POSSIBLE THUNDER IN THE MORNING IN SOME AREAS EXPANDING THROUGH
LATE MORNING. MVFR A GOOD BET FOR MOST AREAS TOMORROW WITH POSSIBLY
SOME RELIEF TOWARD THE END OF THE PERIOD.

&&

.UPDATE...
A BROKEN LINE OF SHOWERS AND THUNDERSTORMS HAVE REDEVELOPED RIGHT
ALONG THE COLD FRONT/DRYLINE FEATURE THAT IS MOVING SLOWLY TO THE
SOUTHEAST INTO THE FORECAST AREA. AT THIS POINT WILL LET SEVERE
THUNDERSTORM WATCH 69 RIDE UNTIL EXPIRATION TIME AT 01/03Z OR 10
PM CDT...JUST IN CASE ONE OF THE STORMS PULSES UP ALONG THE LINE
AND PRODUCES SOME HAIL. OTHERWISE...INSTABILITY SHOULD CONTINUE TO
DECREASE WITH SEVERE THREAT BECOMING MINIMAL AFTER THAT.

FRONT IS EXPECTED TO SAG SOUTH OVERNIGHT...AND BE LOCATED ROUGHLY
FROM THE SOUTHEAST TEXAS COAST TO INLAND OVER SOUTH CENTRAL
LOUISIANA BY DAYBREAK. WITH STILL DECENT MOISTURE HANGING
AROUND...PWAT ON LATEST KLCH SOUNDING NEAR 1.4 INCHES...SO FRONTAL LIFT
MAYBE ENOUGH TO SEE SOME ACTIVITY REDEVELOP...MAINLY SOUTHERN
ZONES...LATE IN THE OVERNIGHT. BETTER CHANCE OF RAIN LOOKS TO COME
DURING FRIDAY...AS UPPER LEVEL DISTURBANCE PRODUCES OVER-RIDING
SHOWERS AND A FEW STORMS.

OVER THE COASTAL WATERS...WINDS AND SEAS HAVE DECREASED ENOUGH TO
LOWER THE SMALL CRAFT ADVISORY FOR THE OUTER WATERS EAST OF
CAMERON TO SMALL CRAFT EXERCISE CAUTION. WITH NORTHEAST WINDS
EXPECTED TO INCREASE BEHIND THE FRONTAL PASSAGE ON EARLY
FRIDAY...WILL GO AHEAD AND PLACE THE WESTERN 2/3 OF THE MARINE
ZONES IN EXERCISE CAUTION FOR FRIDAY.

RUA

&&

.PREV DISCUSSION... /ISSUED 416 PM CDT THU MAR 31 2016/

DISCUSSION...
FOR 00Z TAF ISSUANCE.

AVIATION...
SOME OF THE IFR/MVFR CLOUDS HAVE MOVED OFF TO THE EAST ACROSS PARTS
OF SOUTHEAST TEXAS AND SOUTHWEST/CENTRAL LOUISIANA. ADJUSTED FOR
IMPROVEMENT SHORTLY FOR BPT...LCH...AND AEX ALREADY. THIS MAY NOT
LAST THE NIGHT BUT FOR NOW LAST VISIBLE SATELLITE CONTINUED TO SHOW
SOME CLEARING. OTHER AREAS WILL LIKELY STAY UNDER THE LOW CLOUD
BLANKET FOR SOME TIME AS THE FRONT IS SLOW TO MOVE ACROSS SOUTHEAST
TEXAS AND WAS LOCATED NEAR HOUSTON TEXAS TO WEST OF RUSTON
LOUISIANA. FRONT WILL CONTINUE A LAZY JOG EASTWARD OVERNIGHT WITH
SOME OVERRRUNING LIKELY TO KEEP RAIN AND LOW CLOUDS IN THE TAF
PACKAGE THROUGH MUCH OF TOMORROW. PERHAPS WE MIGHT SEE SOME
IMPROVMENT IN THE AFTERNOON TOMORROW FOR ALL LOCATION EXCEPT FOR
SOUTH CENTRAL LA LFT/ARA TAF SITES.

SYNOPSIS...
LATEST WV IMAGERY AND UA ANALYSIS SHOWS AN UPR LOW DROPPING
SOUTHWARD ACRS THE DAKOTAS...WITH AN ELONGATED TROF EXTENDING SW
TOWARD AZ. SWLY FLOW ALOFT IS RELATIVELY DRY...BUT AN
IMPULSE IN THE FLOW IS TAPPING LOW LVL MOISTURE RESULTING IN THE
DEVELOPMENT OF SCTD SHRA AND TSRA ACRS NRN AND CNTL LA. THE
REGIONAL RADAR MOSAIC SHOWS MANY OF THESE STORMS ARE RAPIDLY
INTENSIFYING AS THE MOIST AND UNSTABLE AIRMASS IS BOOSTED BY AFTN
HEATING WITH SVR POTENTIAL FURTHER SUPPORTED BY STRONG SHEAR.

AT THE SFC...A COLD FRONT EXTENDS FM KLIT TOWARD KIAH. GUSTY SLY
WINDS PERSIST AHEAD OF THE FRONT BUT NOT TO THE DEGREE OF
YESTERDAY'S STRONG WINDS. WARM AND MUGGY CONDITIONS CONTINUE AHEAD
OF THE FRONT WITH TEMPERATURES THIS AFTN IN THE MIDDLE AND UPR
70S.

DISCUSSION...
ALTHOUGH THE MAJORITY OF THE SVR STORMS ARE EXPECTED TO REMAIN
NORTH AND NE OF THE AREA...THERE IS STILL A MARGINAL TO SLIGHT
RISK FOR A FEW SVR STORMS ACRS OUR NRN LA ZONES. A SVR TSTM WATCH
REMAINS IN EFFECT FOR VERNON...RAPIDES AND AVOYELLES PARISHES
THROUGH 10 PM TONIGHT...BUT EXPECT THE THREAT WILL GRADUALLY
DIMINISH AFTER SUNSET AND ENERGY ALOFT MOVES FURTHER NE. THE
PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL.

THE CDFNT WILL SLOWLY PUSH THROUGH THE REGION TONIGHT. THE HIGHEST
POPS OVER THE AREA WILL SHIFT FROM CNTL LA TOWARD THE ACADIANA
REGION AND ADJACENT COASTAL AREAS...ALONG WITH THE RISK FOR THE
STRONG STORMS. THE FRONT WILL BECOME STALLED OVER THE NW GULF FRI
MORNING...SERVING AS A FOCUS FOR CONTINUED CONVECTIVE DEVELOPMENT.
SFC LOW PRES WILL DEVELOP ALONG THE FRONT ON THE UPR TX COAST AS
THE TROF ALOFT APPROACHES THE REGION. THE LOW WILL PROPAGATE NE ALONG
THE FRONTAL BOUNDARY AND THIS WILL KEEP A HIGH CHC OF SHOWERS AND
TSTMS IN THE FCST MAINLY ACRS THE SRN/SERN ZONES THROUGH FRIDAY
EVENING. THE FRONT WILL FINALLY GET A DECENT PUSH OFFSHORE WITH
THE PASSAGE OF THE MID-LVL TROF AXIS EARLY SATURDAY. RAIN CHCS
WILL END WITH HIGH PRES BRINGING COOLER AND DRIER AIR INTO THE
AREA.

DRY WEATHER WILL THEN PREVAIL FM SUNDAY THROUGH THE MIDDLE OF
NEXT WEEK AS THE SFC HIGH SLOWLY CROSSES THE REGION. COOL
MORNINGS AND MILD AFTERNOONS SUNDAY AND MONDAY WILL TRANSITION
WARMER AND MORE HUMID BY MIDWEEK AS THE SFC HIGH MOVES EAST AND
SLY FLOW BECOMES ESTABLISHED. ANOTHER FRONT WILL DROP SOUTH INTO
THE REGION LATE NEXT WEEK...BRINGING OUR NEXT CHC FOR RAIN.

MARINE...
MODT SLY WINDS WILL SHIFT MORE E/NE LATE TONIGHT IN THE WAKE OF
THE WEAK CDFNT. AHEAD OF THE FRONT...SLY WINDS WILL CONTINUE TO
DIMINISH BUT SEAS WILL CONTINUE TO RUN BETWEEN 4 AND 7 FEET OVER
THE OUTER COASTAL WATERS SO HAVE KEPT A SMALL CRAFT ADVISORY IN
EFFECT FOR THE WATERS BEYOND 20 NM AND EAST OF CAMERON THROUGH
LATE TONIGHT.

THE FRONT WILL BECOME STALLED OVER THE NW GULF...WITH LOW PRES
DEVELOPING AND MOVING EAST ALONG THE BOUNDARY TONIGHT INTO FRIDAY.
THIS WILL SERVE TO FOCUS ADDITIONAL SHOWERS AND STORMS OVER THE
COASTAL WATERS. OFFSHORE FLOW WILL STRENGTHEN FRI NIGHT AS THE
FRONT PUSHES FURTHER OFFSHORE AND HIGH PRES BUILDS INTO THE
REGION...AND A SMALL CRAFT ADVISORY WILL LIKELY BE RE-ISSUED FOR
FRIDAY NIGHT INTO SATURDAY. OFFSHORE FLOW WILL DIMINISH BY
SUNDAY...WITH WINDS GENERALLY LT AND VRBL THEN TRANSITIONING MORE
SELY EARLY NEXT WEEK AS THE SFC HIGH MOVES ACRS THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  58  73  48  69 /  50  40  20  10
LCH  63  75  51  71 /  20  70  30  10
LFT  66  75  53  70 /  20  80  30  10
BPT  62  74  52  73 /  20  50  20  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL 4 AM CDT FRIDAY FOR GMZ472-
     475.

     SMALL CRAFT EXERCISE CAUTION FROM FRIDAY MORNING THROUGH FRIDAY
     EVENING FOR GMZ450-452-470-472.

&&

PUBLIC...07
Hazardous weather outlook, Mar 30, 4:08 AM CDT, 21 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
408 AM CDT WED MAR 30 2016

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-310915-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
408 AM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS
AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
THE REGION HAS OPENED UP TO GULF MOISTURE AS THE STALLED BOUNDARY
HAS PULLED BACK TO THE NORTH THIS MORNING. LOOKING FOR SHOWERS
THIS MORNING AND SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO
TONIGHT. THERE WILL BE A SLIGHT CHANCE THAT A THUNDERSTORM MAY
BECOME SEVERE LATER THIS AFTERNOON INTO THE EVENING HOURS.
HAZARDOUS WEATHER WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SHOWERS AND THUNDERSTORMS ON THURSDAY INTO FRIDAY AHEAD OF A SLOW
MOVING FRONT THAT IS EXPECTED TO MOVE THROUGH LATE THURSDAY INTO
FRIDAY. THERE WILL BE A SLIGHT CHANCE THAT A STORM MAY BECOME
SEVERE WITH THE MAIN THREAT FROM WINDS AND LARGE HAIL. HAZARDOUS
WEATHER WILL BE POSSIBLE.

WEATHER IS EXPECTED TO SETTLE OVER THE WEEKEND AS COOLER AIR MOVES
BACK INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 2:33 AM CDTSpecial Weather StatementLCHAcadia27 min
Mar 31, 3:01 AM CDTSpecial Weather StatementLCHSaint Landry44 min
Mar 31, 10:14 AM CDTSmall Craft AdvisoryLCH11 hr
Mar 31, 3:44 PM CDTSpecial Weather StatementLCHVernon31 min
Mar 31, 4:18 PM CDTSpecial Weather StatementLCHRapides42 min

Nearby

River Flood Warnings in Louisiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.